National Changhua University of Education Institutional Repository : Item 987654321/8930
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19052861      在线人数 : 327
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8930

题名: Systems of Variational Inclusion Problems and Differential Inclusion Problems with Applications
作者: Lai-Jiu Lin
贡献者: 數學系
关键词: Systems of variational inclusion problem;Systems of variational differential
inclusion problems
;Systems of equilibrium problems;Mathematical program with systems
of variational differential inclusion constraints
;Mathematical program with systems of
equilibrium constraints
日期: 2009-08
上传时间: 2011-05-10T06:50:50Z
出版者: Springer Verlag
摘要: In this paper, we study the existence theorems of systems of variational inclusion
problems. From these existence results, we study the existence theorems of systems of variational
differential inclusion problems, mathematical program with systems of variational
inclusion constraints, and mathematical program with systems of equilibrium constraints.
關聯: Journal of Global Optimization, 44(4):579-591
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210028.pdf228KbAdobe PDF573检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈